# SDR SWAA2017020611715

- Difficulty date: January 8, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 63,058 hours, 36,739 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550418
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA FLOOR BEAM CORRODED AT BS 328, RBL 45.  REPAIRED FLOOR BEAM IAW EA.
